Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Help - Nardil Weight Gain & Sexual Dysfunction!!!!

Posted by Steffi on December 2, 1999, at 8:57:16


I'm a 21 yr old senior in college. I've suffered from social anxiety for some time, but I finally got up the courage to seek treatment, and was prescribed Nardil. It works wonders and I hate to give it up!! I mean, it has totally cured me. But, I've gained about 15 lbs and I'm feeling yucky about myself. My friends say I shouldn't worry, as I now weigh "only" 135 lbs, but I just can't stand it. Also, I'm not able to achieve an orgasm any more. It almost feels like genital anesthesia. Maybe that shouldn't be a problem right now, as I don't have time for a steady bodyfriend, but it's still awful. Double yuck!

So, have any of you had the same problem and were you able to manage it with other drugs while still staying on Nardil?????????????

Please help!! My tears are going to short-circuit my keyboard, I'm sure.

My thanks and love,





Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Steffi thread:16079